On the Diophantine Equation x(2)+5(a) . p(b) = y(n)


Creative Commons License

Demirci M.

FILOMAT, vol.31, pp.5263-5269, 2017 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2017
  • Doi Number: 10.2298/fil1716263d
  • Title of Journal : FILOMAT
  • Page Numbers: pp.5263-5269

Abstract

In this paper, all the solutions of the Diophantine equations x(2) + 5(a) . p(b) = y(n) (for p = 29; 41) are given for nonnegative integers a; b; x; y; n >= 3 with x and y coprime.